The Calabi- Yau equation, symplectic forms and almost complex structures

Valentino Tosatti, Ben Weinkove

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish
Title of host publicationGeometry and Analysis
PublisherInternational Press
Pages475-493
StatePublished - 2011

Publication series

NameAdv. Lect. Math. (ALM)
NameAdv. Lect. Math. (ALM)

Cite this

Tosatti, V., & Weinkove, B. (2011). The Calabi- Yau equation, symplectic forms and almost complex structures. In Geometry and Analysis (pp. 475-493). (Adv. Lect. Math. (ALM)), (Adv. Lect. Math. (ALM)). International Press.